# SDR RAIA00412011

- Difficulty date: December 9, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 14,633 hours, 13,846 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Nr 1 Tr
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - ENGINE NR 1 THRUST REVERSER DISAGREE EICAS MESSAGE (NR 2 T/R DEFERRED) AND SPOILER FAIL.  MAINTENANCE PERFORMED OPS CHECK OF NR 2 THRUST REVERSER AND GROUND TESTED SPOILERS.  OPS CHECK GOOD.
